Singular is new med. i was given, i am having heart palpatations all day but breathing is MUCH better. Are these palp. dangerous? they are scaring me can someone help PLEASE!!!
13 Nov 2011
Irregular heartbeat is a severe side effect u must seek medical attention asap, have someone take you to the ER or call 911.-
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Singulair (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 13 Jan 2010
If they were effective, wouldn,t we be taking one or two. I am afraid of the long term effect. These drugs have so many side effects.
2 answers • 7 Jun 2011
The patient taker Isosorbide, baby aspirin. He has COPD, asthma, enfasima, heart problems, 2 prostetic hips.
1 answer • 18 May 2012
I was diagnosed and have suffered with Chronic Bronchitis/Asthma since 2003. I have the 'non-allergic' type of asthma. I am a 56 (& ...
2 answers • 21 Jun 2012